Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Asymptotic almost periodicity of solutions of a system of differential equations


Authors: W. R. Utz and Paul Waltman
Journal: Proc. Amer. Math. Soc. 18 (1967), 597-601
MSC: Primary 34.45
DOI: https://doi.org/10.1090/S0002-9939-1967-0212285-6
MathSciNet review: 0212285
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.45

Retrieve articles in all journals with MSC: 34.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0212285-6
Article copyright: © Copyright 1967 American Mathematical Society